# SDR EBTR201610150001

- Difficulty date: October 12, 2016
- Submitted: October 15, 2016
- Operation: Air carrier
- Aircraft: N4447W
- Make and model: Beech C90
- Aircraft serial: LJ627
- Aircraft time: 7,435 hours, 7,401 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1D212
- Part serial: 8BF74
- Condition: Inoperative
- Location: Rt Engine
- Part time: 334 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE FROM APN TO MKG, DURING CRUISE AT 8,000 FT APPROXIMATELY 20 MINUTES FROM MKG, FUEL SYSTEM AUTOMATICALLY SWITCHED TO CROSSFEED TO SUPPLY FUEL TO RT ENGINE, INDICATING THAT THE RT ENGINE HAD A FUEL PRESSURE DROP.  THIS IS NORMAL SEQUENCE OF EVENTS FOR AIRCRAFT FUEL SYSTEM.  PILOT CONTACTED CONTROLLER DECLARED EMERGENCY AND DIVERTED TO CLOSEST AIRPORT, FFX, FOR LANDING DUE TO DUE TO LOSING ACCESS TO HALF OF THE REMAINING FUEL ONBOARD AIRCRAFT.  SAFELY LANDED AND SECURED AIRCRAFT.  OPS CHECK OF RIGHT BOOST PUMP SHOWED INOPERATIVE.
